Review: J. I. Malitz, W. N. Reinhardt, Maximal Models in the Language with Quantifier "There Exist Uncountably Many."; J. I. Malitz, W. N. Reinhardt, A Complete Countable $L^Q{omega1}$ Theory with Maximal Models of Many Cardinalities [Book Review]

Journal of Symbolic Logic 40 (4):635-636 (1975)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,109
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

EM Constructions for a Class of Generalized Quantifiers.Martin Otto - 1992 - Archive for Mathematical Logic 31 (5):355-371.
Automorphisms with Only Infinite Orbits on Non-Algebraic Elements.Grégory Duby - 2003 - Archive for Mathematical Logic 42 (5):435-447.
Superstable Theories with Few Countable Models.Lee Fong Low & Anand Pillay - 1992 - Archive for Mathematical Logic 31 (6):457-465.
Extremality Assumptions in the Foundations of Mathematics.Jaakko Hintikka - 1986 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1986:247 - 252.
A Complicated Ω-Stable Depth 2 Theory.Martin Koerwien - 2011 - Journal of Symbolic Logic 76 (1):47 - 65.
On the Eliminability of the Quantifier “There Exist Uncountably Many”.Žarko Mijajlović - 1995 - In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers. pp. 169--179.
Theories with Constants and Three Countable Models.Predrag Tanović - 2007 - Archive for Mathematical Logic 46 (5-6):517-527.


Added to PP index

Total views
7 ( #835,132 of 2,237,136 )

Recent downloads (6 months)
3 ( #595,368 of 2,237,136 )

How can I increase my downloads?


My notes

Sign in to use this feature